# SDR AWXA200201083

- Difficulty date: October 30, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 11,114 hours, 4,466 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

FLT 0241 - ON APPROACH INTO PHX EN ROUTE FROM YYC A MLG CONTROL INTERFACE UNIT (LGCIU) NR 1 FAULT APPEARED ON ECAM. AMBER XXX INDICATED ABOVE WHEELS ON THE WHEEL PAGE. A GO-AROUND WAS ACCOMPLISHED AND THE MLG WAS RECYCLED, AMBER XXX STILL INDICATED ABOVE THE WHEELS (WHEELS INDICATED GREEN). A NORMAL FULL FLAP LANDING WAS ACCOMPLISHED WITH MINIMAL REVERSE USED ON ROLL OUT, NO FURTHER PROBLEMS NOTED. MAINTENANCE REVIEWED FAULT DISPLAY SYS THAT INDICATED A PROBLEM WITH LT MLG DOOR CLOSED PROXIMITY SENSOR. FOUND RESISTANCE READING HIGH AT 15 TO 16.5 OHMS, SHOULD READ 13 OHMS. REMOVED AND REPLACED PROXIMITY SENSOR BITE TEST OF LGCIU NR 1 WAS GOOD. CYCLED MLG DOOR SEVERAL TIMES, NO FAULTS NOTED.
